# SDR HEEA072062

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- Aircraft time: 16,912 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24921119
- Part serial: 0329
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER ELECTRICAL INFLATION OF FLOAT SYSTEM, A LEAK AT THE REAR POP OFF VALVE WAS NOTED.  VALVE THREADS WERE STRIPPED.  VALVE WOULD ONLY ROTATE.
